Alert archive / Kansas / Flood Watches in 2008

Flood Watch 8, NWS Wichita, KS

May 26, 200812 counties in Kansas

NWS Wichita, KS issued this flood watch at May 26, 2008, 3:44 PM CDT for 12 counties in Kansas. It took effect at May 26, 2008, 4:00 PM CDT. It was in force for 30 hr.

The area

The counties it named.

The facts

Issued
May 26, 2008, 3:44 PM CDT (20:44 UTC)
In effect from
May 26, 2008, 4:00 PM CDT
Expired
May 27, 2008, 9:47 PM CDT
In force
30 hr
Issued by
NWS Wichita, KS
Flood severity
None

Counties Allen County, KS, Butler County, KS, Chase County, KS, Chautauqua County, KS, Cowley County, KS, Elk County, KS, Greenwood County, KS, Labette County, KS, Montgomery County, KS, Neosho County, KS, Wilson County, KS, Woodson County, KS

The nearest sounding before it

Topeka, KS (KTOP), launched 12:00Z, 8.7 hours before the alert went out and 160 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Topeka, KS at 12:00Z on 2008-05-26Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Topeka, KS at 12:00Z on 2008-05-26The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 134 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1583 m above ground
0-6 km bulk shear
34 kt
0-1 km storm-relative helicity
134 m²/s²
0-3 km storm-relative helicity
189 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

What forecasters said that day

The local office's own words before this flood watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Wichita, KS wrote its last area forecast discussion before this flood watch went out at May 26, 3:01 PM CDT, 43 minutes earlier.

Area forecast discussion, May 26, 3:01 PM CDT, 43 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE WICHITA KS
301 PM CDT MON MAY 26 2008

.DISCUSSION...

VERY CHALLENGING FIRST PERIOD FORECAST WITH SEVERE CONVECTION AND
FLOODING POSSIBLE.

SYNOPSIS:
CURRENTLY HAVE A WARM FRONT SAGGING DOWN FROM THE NORTH AND EXTENDS
FROM JUST NORTH OF KSLN TO NORTH OF KDDC. AN AXIS OF DEEPER
MOISTURE...EVIDENT BY BETTER CU FIELD...EXTENDS FROM THE TX
PANHANDLE AND INTO THE WESTERN PORTION OF FORECAST AREA. WATER VAPOR
IMAGERY SHOWS THE MAIN UPPER ENERGY SITUATED NORTHWEST OF THE FOUR
CORNERS REGION WITH A SPEED MAX ROTATING AROUND THE SOUTHERN END OF
THE TROUGH.

TONIGHT:
CONVECTION OVER EASTERN KANSAS HAS BEEN DRIVEN BY ISENTROPIC LIFT
ALONG THE 310-315K SURFACE. THIS ACTIVITY KICKED OUT AN OUTFLOW
BOUNDARY CAUSING ADDITIONAL ELEVATED STORMS TO DEVELOP THIS
AFTERNOON. CONVECTIVE TREND CONFIDENCE IS HIGHEST WITH ACTIVITY TO
CONTINUE/BECOME MORE WIDESPREAD NORTH OF THE CURRENTLY OUTFLOW
BOUNDARY...OR CLOSER TO WARM FRONT OVER SOUTH CENTRAL/SE KS THIS
EVENING. WITH SAGGING SYNOPTIC BOUNDARY AND LOW LEVEL JET
CONVERGING ALONG THIS FEATURE...A CLASSIC FLOODING SCENARIO IS
SETTING UP FOR EASTERN PORTIONS OF FORECAST AREA. WITH GROUNDS
ALREADY SATURATED FROM STORMS THIS MORNING...WILL GO WITH A FLOOD
WATCH FOR BASICALLY THE EASTERN HALF OF THE FORECAST AREA THROUGH
18Z TUE. WITH EXPECTED RAINFALL OVERNIGHT...AM CONFIDENT WELL GET
INTO SOME RIVER FLOODING FOR AREAS OF SE KS OVERNIGHT INTO TUE.

CONFIDENCE IN CONVECTIVE TRENDS DECREASES WITH THE ACTIVITY FURTHER
WEST. STORMS HAVE STARTED TO DEVELOP IN THE DEEPER MOISTURE OVER THE
TX PANHANDLE BUT THERE DOESNT APPEAR TO BE A WELL DEFINED BOUNDARY
TO FOCUS ACTIVITY ON...WITH THE DRYLINE MUCH FURTHER WEST. CURRENT
THINKING IS THAT STORMS WILL FESTER OVER SOUTHERN AND SW PORTION OF
FORECAST AREA ALONG THE OUTFLOW BOUNDARY WITH HAIL BEING THE MAIN
THREAT. FEEL THE MORE WIDESPREAD ACTIVITY WILL COME CLOSE TO OR A
BIT AFTER 00Z AS LOW LEVEL JET GETS CRANKED UP. HAIL AND HIGH WINDS
WILL BE THE MAIN THREAT FOR ANY STORM OVERNIGHT. FEEL THE BEST TOR
THREAT WILL BE THROUGH 03Z WITH STORMS THAT DEVELOP WEST OF FORECAST
AREA THIS AFTERNOON AND MOVE INTO THE WESTERN FRINGES OF FORECAST
AREA.

TUE-THU:
SYNOPTIC FRONT WILL CONTINUE ITS JOURNEY SOUTH ON TUE AND BY 00Z WED
WILL BE SITUATED FROM NEAR KCNU TO NEAR KOKC. SHOWERS AND STORMS
WILL CONTINUE TO FESTER ALONG AND JUST BEHIND THE FRONT. THEREFORE
SE KS WILL HAVE THE BEST SHOT AT MORE WIDESPREAD SHOWERS AND STORMS
TUE AND A CONTINUED FLOODING THREAT. ALSO CANT RULE OUT SOME
HAILERS OVER SE KS DURING THE DAY TUE WITH LOW LEVEL MOISTURE
STAYING AROUND. BY 12Z WED THE SURFACE FRONT WILL BE SOUTH OF THE
FORECAST AREA AND WILL JUST LINGER A SLIGHT CHANCE OVER EXTREME SE
KS FOR ANYTHING STAYING JUST NORTH OF THE FRONT.

ANOTHER UPPER WAVE WILL BE APPROACHING THE DESERT SOUTHWEST ON TUE
WITH AN UPPER RIDGE SITUATED OVER THE CENTRAL PLAINS. THIS WILL
ALLOW HIGH PRESSURE TO  REMAIN OVER THE EASTERN HALF OF KANSAS WITH
RETURN FLOW STARTING BACK UP FOR THE WESTERN HALF. WITH EXPECTED
RIDGE OVER AREA...WILL LEAVE FORECAST DRY FOR THU AND THU NIGHT.

FRI-MON:
BOTH ECMWF AND GFS AGREE ON LIFTING THE UPPER WAVE TO OUR SW INTO
EXTREME NW KS/NE DURING THE DAY FRI. AS THIS FEATURE CONTINUES
EAST...IT WILL DRAG A SURFACE TROUGH DOWN THROUGH THE AREA ON FRI
NIGHT. THEREFORE WILL CONTINUE PRECIP CHANCES OVER THE ENTIRE AREA
FOR FRI NIGHT. THE UPPER PATTERN WILL REMAIN PROGRESSIVE AS THIS
WAVE QUICKLY MOVES OFF GIVING WAY TO WEAK UPPER RIDGING OVER THE
AREA THROUGH THE WEEKEND...KEEPING PRECIP OUT OF THE FORECAST. A
DEEPER AND MORE POWERFUL UPPER WAVE WILL MOVE ON SHORE ON
MON...POSSIBLY GETTING US BACK INTO SEVERE WEATHER MODE FOR THE
BEGINNING/MIDDLE OF NEXT WEEK.

CONFIDENCE IS HIGH THAT TEMPS THROUGH THESE PERIODS WILL BE ABOVE
NORMAL WITH HIGHS IN THE 80S AND 90S.

LAWSON

&&

.AVIATION...
FOR THE 18Z TAF SUITE.
CURRENT CONVECTION ACROSS SOUTHEAST KS CONTINUES TO DIMINISH AT THIS
TIME.  WILL KEEP SOME VCTS IN THE KCNU TAF FOR AT LEAST THE NEXT
COUPLE OF HOURS UNTIL THIS CONVECTION COMES TO AN END.  ALSO NOTED
SOME MVFR CEILINGS ACROSS CENTRAL AND SOUTH CENTRAL KS.  EXPECT THIS
CLOUD COVER TO SLOWLY BURN OFF AS THE AFTERNOON PROGRESSES.

ATTENTION THEN SHIFTS TO CONVECTION CHANCES TO THE WEST OF KHUT/KRSL
AND KICT THIS EVENING. WILL GO WITH VCTS NEAR THESE AREA AFTER 23Z
AND EXTEND IT UNTIL 06Z AS CONVECTION IS PROGGED TO MOVE ACROSS
MOST OF CENTRAL AND SOUTH KS DURING THE EVENING HOURS.  WILL ALSO
INCLUDE A TEMPO GROUP FOR SOME VARIABLE GUSTY WINDS AND REDUCE
VISIBILITIES TO MVFR WITH SOME STRONGER STORMS EXPECTED TO MOVE
ACROSS KHUT/KICT AREAS.

KETCHAM

&&

.PRELIMINARY POINT TEMPS/POPS...
WICHITA-KICT    67  75  54  72 /  80  30  30  10
HUTCHINSON      64  70  50  69 /  80  30  20  10
NEWTON          66  73  52  71 /  80  30  20  10
ELDORADO        68  76  54  72 /  80  40  30  10
WINFIELD-KWLD   70  78  56  74 /  70  30  30  10
RUSSELL         56  62  45  68 /  80  30  20  10
GREAT BEND      58  63  46  68 /  80  30  20  10
SALINA          63  64  48  70 /  80  30  20  10
MCPHERSON       64  69  49  70 /  80  30  20  10
COFFEYVILLE     71  81  59  76 /  70  60  50  20
CHANUTE         69  79  56  74 /  70  50  40  20
IOLA            68  78  54  73 /  80  50  30  20
PARSONS-KPPF    70  80  58  75 /  70  60  50  20

&&

.ICT WATCHES/WARNINGS/ADVISORIES...
FLASH FLOOD WATCH THROUGH TUESDAY AFTERNOON FOR KSZ053-069>072-
093>096-098>100.

&&
Hazardous weather outlook, May 26, 5:39 AM CDT, 10 hours 5 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE WICHITA KS
539 AM CDT MON MAY 26 2008

KSZ032-033-047>053-067>072-082-083-091>096-098>100-271045-
RUSSELL-LINCOLN-BARTON-ELLSWORTH-SALINE-RICE-MCPHERSON-MARION-CHASE-
RENO-HARVEY-BUTLER-GREENWOOD-WOODSON-ALLEN-KINGMAN-SEDGWICK-HARPER-
SUMNER-COWLEY-ELK-WILSON-NEOSHO-CHAUTAUQUA-MONTGOMERY-LABETTE-
539 AM CDT MON MAY 26 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL KANSAS...
SOUTH CENTRAL KANSAS AND SOUTHEAST KANSAS.

.DAY ONE...TODAY AND TONIGHT

THE SCATTERED THUNDERSTORMS THIS MORNING MAY OCCASIONALLY BE
STRONG...BUT ARE NOT EXPECTED TO BECOME SEVERE.

SEVERE THUNDERSTORMS ARE EXPECTED TO DEVELOP SOMETIME THIS
AFTERNOON IN CENTRAL KANSAS...THEN TRAVERSE THE REMAINDER OF THE
AREA THIS EVENING AND OVERNIGHT. THE INITIAL THREAT WILL BE LARGE
HAIL...DAMAGING WINDS AND ISOLATED TORNADOES...MAINLY NORTH OF A
KINGMAN TO ELDORADO TO EUREKA LINE. THE STORMS WILL LIKELY
TRANSITION INTO A LINE DURING THE EVENING AND OVERNIGHT...WITH
THE PRIMARY THREAT BEING DAMAGING WINDS AND HEAVY RAIN. IF IT BECOMES
MORE CERTAIN THAT THE RICH MOISTURE WILL REACH THE FRONT AND
COMBINE WITH AFTERNOON SUNSHINE...THE THREAT FOR SIGNIFICANT
SEVERE WEATHER WILL GREATLY INCREASE.

LOCALLY HEAVY RAIN COULD ALSO LEAD TO SOME FLOODING...ESPECIALLY
OVER AREAS WHERE HEAVY RAIN HAS OCCURRED OVER THE WEEKEND.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

STRONG TO SEVERE THUNDERSTORMS ARE LIKELY AGAIN ON TUESDAY. THE
MOST LIKELY AREA FOR SEVERE THUNDERSTORMS IS SOUTHEAST OF A LINE
FROM EUREKA TO ELDORADO TO WELLINGTON TUESDAY AFTERNOON AND
EVENING. THE EXTENT AND MAGNITUDE OF THE SEVERE THREAT IS HIGHLY
DEPENDENT ON WHAT HAPPENS MONDAY NIGHT.

THUNDERSTORMS WILL ALSO AFFECT THE AREA STARTING FRIDAY NIGHT AND
CONTINUE INTO THE WEEKEND. LATER OUTLOOKS WILL CONTAIN MORE
DETAILED INFORMATION.

PLEASE CONTINUE TO CHECK LATER WEATHER PRODUCTS FOR UPDATED
INFORMATION. IF YOU HAVE OUTDOOR ACTIVITIES TODAY...MAKE SURE YOU
HAVE ACCESS TO WATCHES AND WARNINGS...AND PLAN OF WHAT YOU WILL DO
IF SEVERE WEATHER THREATENS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS LIKELY THIS AFTERNOON ACROSS CENTRAL KANSAS...
AND OVER THE ENTIRE AREA TONIGHT. SPOTTER ACTIVATION MAY BE NEEDED
IN SOUTHEAST KANSAS ON TUESDAY.

&&

FOR A GRAPHICAL VERSION OF THIS INFORMATION...SEE OUR
WEBPAGE AT (LOWERCASE) HTTP://WEATHER.GOV/WICHITA/HWO/HWO.PHP

HOWERTON

In the hours before

Local storm report, May 26, 1:09 PM CDT, 2 hours 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
109 PM CDT MON MAY 26 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0107 PM     FLASH FLOOD      INDEPENDENCE            37.23N 95.71W
05/26/2008                   MONTGOMERY         KS   TRAINED SPOTTER

            SOME ROADS CLOSED DUE TO HIGH WATER.

&&

BDK
Local storm report, May 26, 1:46 PM CDT, 1 hour 58 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
146 PM CDT MON MAY 26 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0144 PM     FLOOD            ALTAMONT                37.19N 95.29W
05/26/2008                   LABETTE            KS   LAW ENFORCEMENT

            MINOR FLOODING OVER COUNTY ROADS.

&&

LFW
Special weather statement, May 26, 2:28 PM CDT, 1 hour 16 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
228 PM CDT MON MAY 26 2008

KSZ092-262000-
SUMNER-
228 PM CDT MON MAY 26 2008

...THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A SIGNIFICANT
WEATHER ALERT FOR SUMNER COUNTY...

AT 225 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING
A STRONG THUNDERSTORM 8 MILES NORTH OF CALDWELL...OR 13 MILES
SOUTHWEST OF WELLINGTON...AND MOVING NORTHEAST AT 28 MPH.

PENNY TO NICKEL SIZE HAIL...AND WINDS TO 50 MPH ARE EXPECTED WITH
THIS STORM.

THESE STORMS ARE NOT EXPECTED TO BECOME SEVERE.

KETCHAM
Local storm report, May 26, 3:27 PM CDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
327 PM CDT MON MAY 26 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0144 PM     HEAVY RAIN       1 W WELLINGTON          37.27N 97.41W
05/26/2008  M1.50 INCH       SUMNER             KS   TRAINED SPOTTER

            MOST OF THE RAIN FELL IN THE LAST HOUR.

&&

LFW
Local storm report, May 26, 3:34 PM CDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE WICHITA KS
334 PM CDT MON MAY 26 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0330 PM     HEAVY RAIN       1 W WELLINGTON          37.27N 97.41W
05/26/2008  M1.50 INCH       SUMNER             KS   TRAINED SPOTTER

            MOST OF THE RAIN FELL IN THE LAST HOUR.

&&

LFW
Local storm report, May 26, 3:42 PM CDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
342 PM CDT MON MAY 26 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0338 PM     FLOOD            WELLINGTON              37.27N 97.40W
05/26/2008                   SUMNER             KS   LAW ENFORCEMENT

            STREET FLOODING IN CITY.

&&

LFW

The office that day

Everything else NWS Wichita, KS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 25, 7:00 PM CDTTornado WarningICTSaline30 min
May 25, 7:06 PM CDTSevere Thunderstorm WarningICTBarton, Russell43 min
May 25, 7:14 PM CDTSevere Thunderstorm WarningICTBarton91 min
May 25, 7:24 PM CDTSevere Thunderstorm WarningICTEllsworth, Rice51 min
May 25, 7:30 PM CDTSevere Thunderstorm WarningICTRice45 min
May 25, 7:40 PM CDTSevere Thunderstorm WarningICTMcPherson, Saline65 min
May 25, 7:52 PM CDTFlash Flood WarningICTBarton, Ellsworth, McPherson, Reno, Rice, Saline3 hr
May 25, 8:17 PM CDTSevere Thunderstorm WarningICTEllsworth, Rice59 min
May 25, 8:40 PM CDTTornado WarningICTHarvey, McPherson19 min
May 25, 8:54 PM CDTTornado WarningICTHarvey, Marion36 min
May 25, 9:05 PM CDTSevere Thunderstorm WarningICTHarper, Kingman85 min
May 25, 9:35 PM CDTSevere Thunderstorm WarningICTChase, Marion55 min
May 25, 9:59 PM CDTTornado WarningICTReno31 min
May 25, 10:05 PM CDTSevere Thunderstorm WarningICTHarvey, McPherson, Marion55 min
May 25, 10:21 PM CDTAreal Flood WarningICTBarton, Ellsworth, Lincoln, Russell8 hr
May 25, 10:36 PM CDTSevere Thunderstorm WarningICTHarvey, Sedgwick39 min
May 25, 10:48 PM CDTAreal Flood WarningICTBarton, Ellsworth, Rice, Saline8 hr
May 25, 11:05 PM CDTSevere Thunderstorm WarningICTButler, Chase, Marion55 min
May 25, 11:21 PM CDTTornado WarningICTButler39 min
May 25, 11:32 PM CDTTornado WarningICTButler28 min
May 25, 11:37 PM CDTSevere Thunderstorm WarningICTChase, Elk, Greenwood68 min
May 25, 11:47 PM CDTTornado WarningICTElk, Greenwood28 min
May 26, 10:27 AM CDTAreal Flood WarningICTGreenwood, Montgomery, Wilson5 hr
May 26, 1:00 PM CDTFlash Flood WarningICTMontgomery, Wilson7 hr
May 26, 1:06 PM CDTAreal Flood WarningICTLabette5 hr
May 26, 1:49 PM CDTAreal Flood WarningICTElk5 hr
May 26, 2:09 PM CDTRiver Flood WarningICTWilson43 hr
May 26, 2:15 PM CDTRiver Flood WarningICTMontgomery, Wilson3 days
May 26, 2:15 PM CDTRiver Flood WarningICTMontgomery4 days
May 26, 2:18 PM CDTRiver Flood WarningICTChase, Lyon30 hr
May 26, 3:07 PM CDTSevere Thunderstorm WarningICTCowley, Sumner38 min
May 26, 3:48 PM CDTSevere Thunderstorm WarningICTCowley, Sumner57 min
May 26, 4:00 PM CDTAreal Flood WarningICTSumner5 hr
May 26, 4:33 PM CDTSevere Thunderstorm WarningICTEllsworth, Lincoln57 min
May 26, 4:35 PM CDTSevere Thunderstorm WarningICTSedgwick51 min
May 26, 4:35 PM CDTSevere Thunderstorm WarningICTCowley55 min
May 26, 4:41 PM CDTSevere Thunderstorm WarningICTSumner64 min
May 26, 4:55 PM CDTSevere Thunderstorm WarningICTNeosho24 min
May 26, 5:04 PM CDTSevere Thunderstorm WarningICTBarton49 min
May 26, 5:04 PM CDTSevere Thunderstorm WarningICTButler42 min
May 26, 5:24 PM CDTAreal Flood WarningICTCowley4 hr
May 26, 5:26 PM CDTSevere Thunderstorm WarningICTEllsworth64 min
May 26, 5:29 PM CDTSevere Thunderstorm WarningICTSumner57 min
May 26, 5:33 PM CDTFlash Flood WarningICTSumner4 hr
May 26, 5:35 PM CDTSevere Thunderstorm WarningICTLincoln, Russell55 min
May 26, 5:45 PM CDTSevere Thunderstorm WarningICTSumner42 min
May 26, 5:59 PM CDTSevere Thunderstorm WarningICTEllsworth, Lincoln, Saline61 min
May 26, 6:30 PM CDTAreal Flood WarningICTEllsworth5 hr
May 26, 6:38 PM CDTSevere Thunderstorm WarningICTHarvey, Reno29 min

Nearby

Flood Watches in Kansas, 2008Every flood watch in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.